# SDR AALA201607199009

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 58,214 hours, 21,399 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RT OVERWING SLIDE SHOWS DISARMED.  MAINTENANCE RESTOWED DISARMING PIN INTO PROPER POSITION ON RT OVERWING SLIDE IAW AMM 52-21-00.
